Alert archive / Georgia / Freeze Warnings in 2021

Freeze Warning 1, NWS Charleston, SC

March 7, 20218 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this freeze warning at Mar 7, 2021, 3:22 PM EST for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Mar 8, 2021, 2:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2021, 3:22 PM EST (20:22 UTC)
In effect from
Mar 8, 2021, 2:00 AM EST
Expired
Mar 8, 2021, 8:00 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2021-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2021-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2342 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

049 
WWUS72 KCHS 072022
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
322 PM EST Sun Mar 7 2021

GAZ087-088-099>101-114>116-137-138-SCZ040-042>045-047-050-052-
080430-
/O.UPG.KCHS.FZ.A.0001.210308T0700Z-210308T1300Z/
/O.NEW.KCHS.FZ.W.0001.210308T0700Z-210308T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Long-Inland Liberty-Allendale-Hampton-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-
Charleston-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Ludowici, Hinesville, Fort Stewart, Allendale, 
Hampton, Yemassee, Walterboro, Saint George, Summerville, 
Goose Creek, Moncks Corner, Ridgeland, Charleston, 
North Charleston, Mount Pleasant, and Daniel Island
322 PM EST Sun Mar 7 2021

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST MONDAY...

* WHAT...Sub-freezing temperatures as low as 29 degrees expected.

* WHERE...Portions of southeast South Carolina and southeast 
  Georgia.

* WHEN...From 2 AM to 8 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Temperatures are expected to be at or below
  freezing for up to 5 or 6 hours. Scattered to widespread frost 
  will also occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ118-080430-
/O.NEW.KCHS.FZ.W.0001.210308T0700Z-210308T1300Z/
Inland Chatham-
Including the cities of Garden City, Pooler, and Savannah
322 PM EST Sun Mar 7 2021

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST MONDAY...

* WHAT...Sub-freezing temperatures as low as 31 degrees expected.

* WHERE...Inland Chatham County.

* WHEN...From 2 AM to 8 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Temperatures are expected to be at or below
  freezing for up to 5 or 6 hours. Scattered to widespread frost
  will also occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ140-SCZ048-049-051-080430-
/O.NEW.KCHS.FR.Y.0001.210308T0700Z-210308T1300Z/
Inland McIntosh-Beaufort-Coastal Colleton-Coastal Jasper-
Including the cities of Townsend, Beaufort, Hilton Head Island, 
Edisto Beach, Levy, Chelsea, and Jasper
322 PM EST Sun Mar 7 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST MONDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In South Carolina, Beaufort, Coastal Colleton and 
  Coastal Jasper Counties. In Georgia, Inland McIntosh County.

* WHEN...From 2 AM to 8 AM EST Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
426 
WWUS72 KCHS 080115
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
815 PM EST Sun Mar 7 2021

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
081000-
/O.CON.KCHS.FZ.W.0001.210308T0700Z-210308T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Allendale-Hampton-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-
Charleston-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, 
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
815 PM EST Sun Mar 7 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST
MONDAY...

* WHAT...Sub-freezing temperatures as low as 29 degrees expected.

* WHERE...Portions of southeast South Carolina and southeast 
  Georgia.

* WHEN...From 2 AM to 8 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Temperatures are expected to be at or below
  freezing for up to 5 or 6 hours. Scattered to widespread frost
  will also occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ140-SCZ048-049-051-081000-
/O.CON.KCHS.FR.Y.0001.210308T0700Z-210308T1300Z/
Inland McIntosh-Beaufort-Coastal Colleton-Coastal Jasper-
Including the cities of Townsend, Beaufort, Hilton Head Island, 
Edisto Beach, Levy, Chelsea, and Jasper
815 PM EST Sun Mar 7 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST
MONDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In South Carolina, Beaufort, Coastal Colleton and 
  Coastal Jasper Counties. In Georgia, Inland McIntosh County.

* WHEN...From 2 AM to 8 AM EST Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
783 
WWUS72 KCHS 080541
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1241 AM EST Mon Mar 8 2021

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
081300-
/O.CON.KCHS.FZ.W.0001.210308T0700Z-210308T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Allendale-Hampton-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-
Charleston-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, 
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
1241 AM EST Mon Mar 8 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28 to 31 degrees 
  expected.

* WHERE...Much of southeast South Carolina and southeast Georgia.

* WHEN...Until 8 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Temperatures are expected to be at or 
  below freezing for up to 5 or 6 hours. Scattered to widespread 
  frost will also occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ140-SCZ048-049-051-081300-
/O.CON.KCHS.FR.Y.0001.210308T0700Z-210308T1300Z/
Inland McIntosh-Beaufort-Coastal Colleton-Coastal Jasper-
Including the cities of Townsend, Beaufort, Hilton Head Island, 
Edisto Beach, Levy, Chelsea, and Jasper
1241 AM EST Mon Mar 8 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Temperatures as low as 32 to 34 degrees will result in 
  scattered frost formation.

* WHERE...In South Carolina, Beaufort, Coastal Colleton and 
  Coastal Jasper Counties. In Georgia, Inland McIntosh County.

* WHEN...Until 8 AM EST Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
878 
WWUS72 KCHS 080805
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
305 AM EST Mon Mar 8 2021

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
081300-
/O.CON.KCHS.FZ.W.0001.000000T0000Z-210308T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Allendale-Hampton-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-
Charleston-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, 
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
305 AM EST Mon Mar 8 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 26 to 31 degrees 
  expected.

* WHERE...Much of southeast South Carolina and southeast Georgia.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Temperatures will be at or below freezing
  for up to 6 to 8 hours. Scattered to widespread frost will also
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ140-SCZ048-049-051-081300-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-210308T1300Z/
Inland McIntosh-Beaufort-Coastal Colleton-Coastal Jasper-
Including the cities of Townsend, Beaufort, Hilton Head Island, 
Edisto Beach, Levy, Chelsea, and Jasper
305 AM EST Mon Mar 8 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Temperatures as low as 32 to 34 degrees will result in 
  scattered frost formation.

* WHERE...In South Carolina, Beaufort, Coastal Colleton and 
  Coastal Jasper Counties. In Georgia, Inland McIntosh County.

* WHEN...Until 8 AM EST Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
876 
WWUS72 KCHS 081235
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
735 AM EST Mon Mar 8 2021

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
081345-
/O.EXP.KCHS.FZ.W.0001.000000T0000Z-210308T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Allendale-Hampton-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-
Charleston-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, 
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
735 AM EST Mon Mar 8 2021

...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING...

Temperatures will rise rapidly this morning, and the Freeze
Warning will expire at 8 AM. 

A Frost Advisory or a Freeze Watch or Warning will likely be
required again tonight.

$$

GAZ140-SCZ048-049-051-081345-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-210308T1300Z/
Inland McIntosh-Beaufort-Coastal Colleton-Coastal Jasper-
Including the cities of Townsend, Beaufort, Hilton Head Island, 
Edisto Beach, Levy, Chelsea, and Jasper
735 AM EST Mon Mar 8 2021

...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

Temperatures will rise rapidly this morning, and the Frost
Advisory will expire at 8 AM. 

A Frost Advisory will likely be required again tonight for parts
of the area.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 7, 1:06 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 7, 1:06 PM EST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
106 PM EST Sun Mar 7 2021

.SYNOPSIS...
High pressure will steadily build into the region through
Monday, then move off the coast by the middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Early afternoon update: Only changes made were to the high
temperatures and dewpoints. In SE GA, temperatures are rising
much quicker than inland and across SE SC. Still expect
temperatures in the low 50s, mainly in Berkeley county. Then
temps in the low to mid 60s elsewhere. Dewpoints have dropped
into the teens in most places with RH's hovering around 20-30%.

Surface high pressure will build into the area and sunshine will
prevail. From the 12Z RAOB sounding, there is plentiful dry air
throughout the atmosphere so even as a short wave digs into the
area, no rain or clouds are expected. Temperatures are going to
be tricky today as across SE GA, current observations show
warming into the mid to upper 50s whereas temps across SE SC are
still in the low 50s. Overall, increased temps a degree to
account for a quick warming trend with full insolation. Temps
will generally be in the low to mid 60s. Dewpoints will fall
into the upper teens to low to mid 20s. Gusty northerly winds
will occur this afternoon, before subsiding after sunset.

Tonight: A small meso-high atop the area in the evening will
become absorbed by much stronger and larger high pressure
building out of the Ohio Valley. Clear skies and winds becoming
calm rather quickly after sunset will support strong radiational
cooling. Latest indications are that freezing temperatures will
be achieved across a large portion of the forecast area
overnight. This has prompted a Freeze Watch, mainly for the
counties west of US-17. Temperatures will be at or below
freezing for up to 5 or 6 hours. Expect this watch to be
upgraded to a Freeze Warning later today.

In addition to the potential for freezing temperatures,
scattered frost will also occur. Other areas tonight can expect
patchy frost, but the coverage is not enough to warrant a Frost
Advisory.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
The mid-levels will consist of a long-wave trough just off the East
Coast Monday morning. The trough will move away while a broad ridge
approaches from the Central U.S. The ridge axis should be located
over the East Coast by late Tuesday, and remaining in place into
Wednesday. At the surface, high pressure will be centered over the
Southeast U.S. Monday, then slowly shift offshore Tuesday night, and
continue to move away Wednesday. The high will dominate our weather
during the short term, bringing dry conditions and mostly
sunny/clear skies.

Despite all of the sunshine on Monday, light north to northeast
winds, cool 850 mb temperatures, and low thickness values will yield
highs in the low to maybe mid 60s for most of our area, which is a
few degrees below normal. The below normal temperatures will persist
into Monday night, which will be the coldest night in the short
term. Calm winds along with clear skies will lead to great
radiational cooling, causing lows to bottom out in the 30s for most
locations, and near 40 degrees at the beaches. Far inland locations
could have freezing temperatures, so Freeze Watches/Warnings can't
be ruled out. Frost formation is also a concern. Temperatures will
be cold enough and RH values creep higher right before daybreak.
Likewise, if frost does form, it'll be right before daybreak. We're
maintaining the scattered frost for mainly the non-coastal counties,
which by itself would be enough to eventually warrant a Frost
Advisory. Temperatures will trend warmer Tuesday into Wednesday as
the airmass moderates. Highs should generally be in the mid to upper
60s Tuesday and the lower 70 degrees on Wednesday. Though, it'll be
cooler at the beaches both days. No frost or freezing temperatures
are in the forecast for Tuesday night as lows should range from the
upper 30s far inland to the upper 40s at the beaches.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Models remain in excellent agreement for the long term forecast.
They keep high pressure off the coast, with it's periphery
stretching into the Southeast U.S. Expect dry conditions with above
normal temperatures.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Prevailing VFR.

Extended Aviation Outlook: VFR.

&&

.MARINE...
Today and tonight: Continental high pressure will dominate, as
there is much as an 8-10 millibar rise of pressures across the
local waters through daybreak Monday.

We still have a Small Craft Advisory in effect for the Georgia
waters 20-60 nm offshore, initially for both winds and seas.
Eventually later today and tonight the winds do come down a
little as cold advection wanes, but it'll take until 1 AM for
seas to drop below 6 feet. Thus we have the advisory in effect
through that time.

The nearshore Georgia waters will come close to advisory
thresholds this morning when the largest isallobaric pressure
climbs occur in tandem with the tighter gradient. However, any
gusts around 25 kt or greater will be too infrequent and limited
in areal coverage to issue the advisory.

Monday through Friday: High pressure over the Southeast U.S.
Monday will slowly shift offshore Tuesday and continue to move
away through the end of the week. The proximity of the high will
bring tranquil marine conditions throughout the extended time
period. No marine headlines are expected.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Watch from late tonight through Monday morning for
     GAZ087-088-099>101-114>116-137-138.
SC...Freeze Watch from late tonight through Monday morning for
     SCZ040-042>045-047-050-052.
MARINE...Small Craft Advisory until 1 AM EST Monday for AMZ374.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Mar 7, 4:03 AM EST, 11 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
403 AM EST Sun Mar 7 2021

GAZ087-088-099>101-114>116-137-138-SCZ040-042>045-047-050-052-080915-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Long-Inland Liberty-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Charleston-Tidal Berkeley-
403 AM EST Sun Mar 7 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

Frost/Freeze: Temperatures in the lower to mid 30s are expected late
Monday night and early Tuesday morning, with the formation of
scattered frost. A Frost Advisory will likely be required.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117>119-139>141-SCZ048-049-051-080915-
Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty-
Inland McIntosh-Coastal McIntosh-Beaufort-Coastal Colleton-
Coastal Jasper-
403 AM EST Sun Mar 7 2021

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Frost/Freeze: Temperatures in the lower to mid 30s are expected late
tonight and early Monday morning. A Freeze Watch and/or Warning, or a
Frost Advisory could become necessary.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost/Freeze: Temperatures in the lower to mid 30s are expected late
Monday night and early Tuesday morning, with the formation of
scattered frost. A Frost Advisory will likely be required.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-080915-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
403 AM EST Sun Mar 7 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:12 AM ESTFreeze WatchCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more12 hr
Mar 7, 3:22 PM ESTFrost AdvisoryCHS17 hr

Nearby

Freeze Warnings in Georgia, 2021Freeze Warnings in South Carolina, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.